MathSciNet Relay Station
MathSciNet bibliographic data
MR2109162 (2005k:35232) 35K57 (35B30 92D30)
Xu, Dashun; Zhao, Xiao-Qiang Bistable waves in an epidemic model. J. Dynam. Differential Equations 16 (2004), no. 3, 679–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement